# SDR SWAA2024121778383

- Difficulty date: December 17, 2024
- Submitted: December 17, 2024
- Operation: Air carrier
- Aircraft: N8709Q
- Make and model: Boeing 737-8
- Aircraft serial: 42563
- Aircraft time: 16,761 hours, 7,784 cycles
- System (JASC): 2565 · Escape Slide
- Part: Fastener
- Condition: Sheared
- Location: Zn 800 Door
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

L1 DOOR GIRT BAR AFT HOOK HAS SHEARED FASTNER.<[01] R AND R L1 DOOR GRIT BAR AFT HOOK SHEARED FASTENER IN REF SRM 51-40-02
